Expressiveness of Petri Nets with Stopwatches. Discrete-time part

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00523936
Contributor : Olivier Henri Roux <>
Submitted on : Wednesday, October 6, 2010 - 3:57:42 PM
Last modification on : Wednesday, December 19, 2018 - 3:02:03 PM

Identifiers

  • HAL Id : hal-00523936, version 1

Citation

Morgan Magnin, Pierre Molinaro, Olivier Henri Roux. Expressiveness of Petri Nets with Stopwatches. Discrete-time part. Fundamenta Informaticae, Polskie Towarzystwo Matematyczne, 2009, 97 (1-2), pp.139-176. 〈hal-00523936〉

Share

Metrics

Record views

137